Compare Prices

Ibuprofen Pain Reliever


Ibuprofen Pain Reliever - Basic Care Ibuprofen Tablets, 500 Count
Basic Care Ibuprofen Tablets, 500

Ibuprofen Pain Reliever

Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. This product is gluten free.

  • Brand: Basic Care
  • ASIN: B074F297T8
  • UPC: 370030114184
  • Part No: B074F297T8
Ibuprofen Pain Reliever - GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common Cold
GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 500 Count, Temporarily Relieves Minor Aches and Pains Due to: Headaches, Minor Pain of Arthritis, and the Common

Ibuprofen Pain Reliever

Good sense ibuprofen tablets, pain reliever/fever reducer (nsaid), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil ibuprofen tablets. This product is not manufactured or distributed by Wyeth consumer healthcare, distributor of Advil.

  • Brand: Good Sense
  • ASIN: B0030HRY40
  • UPC: 070030132460
  • Part No: LP13246
Ibuprofen Pain Reliever - Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 Bottles (1200 Tablets))
Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer Nsaid (2 Bottles (1200

Ibuprofen Pain Reliever

Member's Mark Ibuprofen Coated Tablets 200mg Pain Reliever Fever Reducer NSAID

  • Brand: Sam's West
  • ASIN: B012P0QSSA
  • UPC: 078742091402
  • Part No: MM1200
Ibuprofen Pain Reliever - Kirkland Signature Ibuprofen IB 200 mg Tablets 1000Count
Kirkland Signature Ibuprofen IB 200 mg Tablets

Ibuprofen Pain Reliever

Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID). A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten. Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.

  • Color: N/a
  • Brand: Kirkland Signature
  • ASIN: B00SUORQZ0
  • UPC: 096619621590
  • Part No: 096619621590
Ibuprofen Pain Reliever - Kirkland Signature Ibuprofen IB Caplets - 500 Count (1 Bottle)
Kirkland Signature Ibuprofen IB Caplets - 500 Count (1

Ibuprofen Pain Reliever

Kirkland Signature Ibuprofen IB Tablets active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Ibuprofen IB Tablets are a nonsteroidal anti-inflammatory drug (NSAID).A strong medicine for aches and pains, Kirkland Signature Ibuprofen IB Tablets do not contain gluten.Kirkland Signature Ibuprofen IB Tablets are a non-prescription formula but should be taken in the smallest effective dose.

  • Color: N/a
  • Brand: Kirkland Signature
  • ASIN: B00MP3RN1O
  • UPC: 096619880881
  • Part No: 808083
Ibuprofen Pain Reliever - Equate Ibuprofen Pain Reliever 200mg  Coated Tablets, 500-Count Bottle
Equate Ibuprofen Pain Reliever 200mg Coated Tablets, 500-Count

Ibuprofen Pain Reliever

Helps relieve headaches, common cold, toothache, fever, muscular aches, backache, minor pains of arthritis and menstrual cramps.

  • Brand: Equate
  • ASIN: B002VLZHEA
  • UPC: 681131700115
  • Part No: S16242E/60490
Ibuprofen Pain Reliever - Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets Each
Kirkland Signature USP Ibuprofen, 2 Bottles 200 mg of 500 Tablets

Ibuprofen Pain Reliever

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose.

  • Color: N/a
  • Brand: Kirkland Signature
  • ASIN: B00JIWQ92Y
  • UPC: 096619355402
  • Part No: 808082
Ibuprofen Pain Reliever - Advil (50 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
Advil (50 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain

Ibuprofen Pain Reliever

  • Model: 30573015030
  • Color: Multicolor
  • Size: 50
  • Rating: 4.349
  • Price: 6 7
Ibuprofen Pain Reliever - (2 Pack) Advil Liqui-Gels (200 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Pain reliever
(2 Pack) Advil Liqui-Gels (200 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief, Pain

Ibuprofen Pain Reliever

  • Rating: 4.573
  • Price: 36
Ibuprofen Pain Reliever - Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg Diphenhydramine
Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Liquid Filled Capsule, 200mg Ibuprofen, 38mg

Ibuprofen Pain Reliever

  • Model: 16755
  • Color: Multicolor
  • Size: 80 ct80
  • Rating: 4.4
  • Price: 13 15
Ibuprofen Pain Reliever - Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
Advil PM (80 Count) Pain Reliever / Nighttime Sleep Aid Caplet, 200mg Ibuprofen, 38mg

Ibuprofen Pain Reliever

  • Model: 0030573016440
  • Color: Multicolor
  • Size: 8080 Caplets
  • Rating: 4.684
  • Price: 10 11
Ibuprofen Pain Reliever - (120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
(120 Count) Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg

Ibuprofen Pain Reliever

  • Model: 16443
  • Color: Multicolor
  • Size: 120
  • Rating: 4.688
  • Price: 13 16
Ibuprofen Pain Reliever - Advil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
Advil (24 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain

Ibuprofen Pain Reliever

  • Model: PFIZER159673
  • Color: Multicolor
  • Rating: 4.579
  • Price: 6 6
Ibuprofen Pain Reliever - (2 Pack) Advil Liqui-Gels minis (160 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief
(2 Pack) Advil Liqui-Gels minis (160 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain

Ibuprofen Pain Reliever

  • Rating: 4.606
  • Price: 27

Ibuprofen Pain Reliever Video Results

Acetaminophen vs. Ibuprofen: Which One Should My Child Take?

Ibuprofen Pain Reliever

Your child has a mild fever. Do you give acetaminophen or ibuprofen? What about for a headache? Or a sprained ankle? Here’s my advice on choosing one over the other, and things to consider if you feel like you should give both. Like us on Facebook: https://www.facebook.com/stlchildrens Follow us...

  • Likes: 96
  • View count: 20790
  • Dislikes: 9
  • Comments:
Tags: Acetaminophen,Ibuprofen,Acetaminophen vs. Ibuprofen,Is ibuprofen or acetaminophen better for chil...

How Do Pain Relievers Work? - George Zaidan

Ibuprofen Pain Reliever

View full lesson: http://ed.ted.com/lessons/how-do-pain-relievers-work Some people take aspirin or ibuprofen to treat everyday aches and pains, but how exactly do the different classes of pain relievers work? Learn about the basic physiology of how humans experience pain, and the mechanics of th...

  • Likes: 19684
  • View count: 2528287
  • Dislikes: 410
  • Comments:
Tags: George Zaidan,TED-Ed,TED Education,painkillers,science,pain,health,Augenblick Studios,nervous sys...

Acetaminophen or Ibuprofen? Know What's Best for Inflammation Pain? - Dr Mandell

Ibuprofen Pain Reliever

These are the worlds tops two over the counter medication people use worldwide. This short video will give you a better explanation why one drug is better for inflammation than the other.

  • Likes: 181
  • View count: 7325
  • Dislikes: 9
  • Comments:
Tags: acetaminophen,ibuprofen,drugs,inflammation,pain,stiff neck,torticollis,sleeping,headaches,neck pa...


Ibuprofen Pain Reliever A5186 Search Results

Looking for more Ibuprofen Pain Reliever similar ideas? Try to explore these searches: Love Chinese Checkers, Leather 3 Way, and 24 Inch Director Chair.

Globeiz.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or one of its affiliates